# SDR ASAA1159243

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 8,072 hours, 2,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037801
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT ASSY LAMP PER B737 800 AMM 33 51 04 960 801.
